# SDR DALA2019080904673

- Difficulty date: August 8, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 53,169 hours, 36,720 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1037
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR HIDDEN CRACK: AFTER REMOVAL OF LONGERON IN REFERENCE NRC 00484 CRACK ON FRAME WAS FOUND STA Y 1037 AND LONG 17 LH. AREA WAS REPAIRED PER B717-200 SRM 53-20-07-2R-4 (ET) HFEC INSPECTION WAS PERFORMED ON FRAME STA Y 1037 AND LONG 17LH. NO CRACKS WERE FOUND AFTER TRIM OUT PER B717-200 S.R.M. 53-20-07-2R REPAIR 4, PARAGRAPH 5.A.(2) AND DC-MD/BOEING NDT SPM PART 6, 06-10-01.001. (LP1212809)
